Pacific Journal of Mathematics

Generalized convexity cones.

Zvi Ziegler

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 561-580.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994519

Mathematical Reviews number (MathSciNet)
MR0202945

Zentralblatt MATH identifier
0166.06302

Subjects
Primary: 26.52

Citation

Ziegler, Zvi. Generalized convexity cones. Pacific J. Math. 17 (1966), no. 3, 561--580. https://projecteuclid.org/euclid.pjm/1102994519


Export citation

References

  • [1] E. F. Beckenbach and R. Bellman, Inequalities, Ergebnisse der Math, und Ihrer Grenzgebiete, Neue Folge, Heft 30, Springer-Verlag, 1961.
  • [2] S. Kakeya, On some integral equations III, The Thoku Math. J. 8 (1925), 14-23.
  • [3] S. Karlin and W. Studden, Tchebycheff systems and applications, Interscience, New York, to appear in 1966,
  • [4] S. Karlin and A. Novikoff, Generalized convex inequalities, Pacific J. Math. 13 (1963), 1251-1279.
  • [5] P. Montel, Sur les fonctions convexes et les fonctionssous-harmoniques, J. de Math. (9) 7 (1928), 29-60.
  • [6] T. Popoviciu, Les fonctions convexes, Hermann et Cie., Paris, 1945.
  • [7] G. Szeg and P. Turan, On the monotone convergence of certain Riemannsums, Publ. Math. Debrecen 8 (1961), 326-335.